# SDR UHLA201604130222

- Difficulty date: April 13, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 32,934 hours, 20,435 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER DOOR HAS CORROSION AROUND FWD EDGE AT HINGE LINE.  R & R DOOR IAW AMM 20-10-07 AND 20-13-21.
